| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated the surgeon was loading a 12.6mm vticm5_12.6 implantable collamer lens, -07.50/+1.0/087 (sphere/cylinder/axis), and the lens tore.There was patient contact and the backup lens was implanted.The cause of the event was unknown.
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).